RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2014, том 75, выпуск 2, страницы 139–157 (Mi mmo561)  

Comparison of the singular numbers of correct restrictions of elliptic differential operators

V. I. Burenkova, M. Otelbaevb

a Faculty of Natural Sciences, Peoples’ Friendship University of Russia, Moscow, Russia
b Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Аннотация: The paper is dedicated to finding the asymptotics of singular numbers of a correct restriction of a uniformly elliptic differential operator of order $2l$ defined on a bounded domain in $\mathbb{R}^n$ with sufficiently smooth boundary, which is in general a non-selfadjoint operator. Conditions are established on a correct restriction, ensuring that its singular numbers $s_k$ are of order $k^{2l/n}$ as $k\to\infty$. As an application of this result certain estimates are obtained for the deviation upon domain perturbation of singular numbers of such correct restrictions.
References: 12 entries.

Ключевые слова и фразы: correct restrictions of operators, leading and non-leading operators, estimates and asymptotics for singular numbers, spectral stability estimates.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00443
V. I. Burenkov's research was supported by the grant of the Russian Scientific Foundation (project 14-11-00443).


Полный текст: PDF файл (319 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2014, 75, 115–131

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.956, 517.984
MSC: 35P15, 35P20, 35J40, 47A75
Поступила в редакцию: 02.02.2014
Язык публикации: английский

Образец цитирования: V. I. Burenkov, M. Otelbaev, “Comparison of the singular numbers of correct restrictions of elliptic differential operators”, Тр. ММО, 75, no. 2, МЦНМО, М., 2014, 139–157; Trans. Moscow Math. Soc., 75 (2014), 115–131

Цитирование в формате AMSBIB
\RBibitem{BurOte14}
\by V.~I.~Burenkov, M.~Otelbaev
\paper Comparison of the singular numbers of correct restrictions of elliptic differential operators
\serial Тр. ММО
\yr 2014
\vol 75
\issue 2
\pages 139--157
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo561}
\elib{http://elibrary.ru/item.asp?id=23780160}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2014
\vol 75
\pages 115--131
\crossref{https://doi.org/10.1090/S0077-1554-2014-00229-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960118995}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo561
  • http://mi.mathnet.ru/rus/mmo/v75/i2/p139

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:174
    Полный текст:75
    Литература:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019